Sugar elevated for no reason, feel like crap,kind of scared.

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

cured4real?
Veteran Member


Date Joined Dec 2005
Total Posts : 1944
   Posted 11/13/2007 4:31 PM (GMT -7)   
Hi--
I don't feel good, really dizzy and head feels like bad fever but no fever.  My sugar was elevated for no reason.  I haven't eaten much, I figured it was low because of that.  I had a few bites of hot cereal sugar free this morning, couldn't eat much, then some chicken noodle soup for lunch at 1:30, had salad with greek dressing (vinaigrette type) at about 4:00, then I slowly felt like crap and at 6:00 my bf brought me my dinner of hamburger patty no bread or anything and a few sweet potato fries and I couldn't eat but two bites of the hamburger and two little fries, I felt so dizzy and bad.  I've had bottled water to drink all day and one glass of diet dr. pepper.   This is scary because it is like its not my food doing it.  And I haven't had any steroids.  I took my diabetes medicine today too.  This never happens.  Any suggestions?  I'm a little scared by this.  I just want to go to sleep.  Its not very high, but I am extremely sensitive to shifts in my sugar, esp. elevation due to my medical problems.  Above 120 and I feel like I'm going to pass out, like now.  Its 127 and I gotta lay down.  My head has been killing me all day and I think its been elevated all day, even before I ate anything at all. I wish I would have tested this morning before I ate.  Thanks for any help, similar experiences you might have.
Love, Marji
--Doctors are men who prescribe medicines of which they know little, to cure diseases of which they know less in human beings of whom they know nothing.--Voltaire (1694-1778)
Ills--Sjogrens-Lupus-like AI Disease, Hashis, Vitiligo, spinal stenosis/fusion with plate, salivary/lymphectomies, Diabetes, NAFLD, COPD, RLS, neuropathy, trigonitis, hystero, diffuse brain atrophy
Meds--Plaquenil, Evoxac, Metformin, Synthroid, HCTZ, Estradiol patch, Prosed, Klonopin, Soma, Ultram, Vicodin, Restasis, Albuterol,steroid injections, Protopic & Triamcinolone Acetonide ointments


Ginny
Veteran Member


Date Joined Feb 2003
Total Posts : 5514
   Posted 11/13/2007 6:24 PM (GMT -7)   
Hey Marji,
 
I don't have diabetes, I'm on the other end of the scale... Do you take insulin to manage your levels?  What meds do you take for your diabetes?  You went a long time between meals from your lunch at 1:30 to supper at 6:00.  Did you have a snack in between?  It could be that your levels got too low and then whammo your supper came and jolted your levels back up. Do you take your meds at each meal?  I'm just wondering if your insulin is out of whack because there was too much time between meals.  Or.. Did you take too much of your meds and cause a reaction?  Or not enough of your meds?  I'm trying to brainstorm here with ya. 
 
Maybe someone else with more experience with this can help. Otherwise, if it continues Marji, I'd go to ER.  Don't mess around with your blood sugars.  It can be really dangerous.
 
Keep us posted,
 
Ginny
I can do anything through Jesus Christ who strengthens me. I have learned in whatever state I am in,to be content. Phillipians 4:11-13

33 years old. Diagnosed with lupus in 2000. Fibromyalgia, anti-phospholipid syndrome(APS)(stroke),Sjogren's, Raynaud's, seizure disorder-(miraclulously disappeared!), Libman Sach's Endocarditis, vasculitis, sacroiliitis, neutropenia, thrombocytopenia. Prednisone, Imuran, Coumadin, Clobazam, Amitriptyline, didrocal, monopril, calcium, Cykolokapron, multi-vitamin, vitamin D, Magnesium, vitamin B6, Acidophilus


gloryroad
Regular Member


Date Joined Oct 2006
Total Posts : 193
   Posted 11/13/2007 6:41 PM (GMT -7)   
I just know from my nursing experience that with diabetes blood sugar tends to increase when you are sick.
Gloryroad


cured4real?
Veteran Member


Date Joined Dec 2005
Total Posts : 1944
   Posted 11/13/2007 9:52 PM (GMT -7)   
Thanks gloryroad and ginny. I don't know, maybe from my liver disease getting worse, that's why I have it in the first place. Maybe meds bothering me, I don't know. Maybe I am coming down with somehing. I did have a snack, but it was a salad with vinaigrette so it was kind of low carb, no carb thing so it wouldn't have helped me. I tested right after chewing my last bite at dinner so I wouldn't think it had time to shoot up. The only thing I can think of is that the small amount of pasta in the chicken noodle soup maybe did it, but that is ridiculous because the glucophage should have taken care of that and I eat soup all the time. I fell into a deep sleep for a while then awoke and feel better. weird. Almost like a seizure or something. My head feels really funny.
Love, Marji
--Doctors are men who prescribe medicines of which they know little, to cure diseases of which they know less in human beings of whom they know nothing.--Voltaire (1694-1778)
Ills--Sjogrens-Lupus-like AI Disease, Hashis, Vitiligo, spinal stenosis/fusion with plate, salivary/lymphectomies, Diabetes, NAFLD, COPD, RLS, neuropathy, trigonitis, hystero, diffuse brain atrophy
Meds--Plaquenil, Evoxac, Metformin, Synthroid, HCTZ, Estradiol patch, Prosed, Klonopin, Soma, Ultram, Vicodin, Restasis, Albuterol,steroid injections, Protopic & Triamcinolone Acetonide ointments


sharentrials
Regular Member


Date Joined Jul 2007
Total Posts : 261
   Posted 11/14/2007 6:54 PM (GMT -7)   
Hi, Marji. I am really not much help with crazy blood sugar fluctuations. I have a hard time keeping my own behaving. I would just suggest that if this continues, you need to have it checked out. If you are coming down with something, maybe that could be uncovered and early treatment might help that as well. Take care and let us know what happens.
Always looking for the silver lining, Sharen

SLE '06, Sjogren's '06, Traumatic Head Injury '94
Prednisone 9mg and tapering, Caltrate 1200mg, Multi-vitamin, Prevacid 30 mg, Actonel 35mg, DocQLace 200mg, Flax Seed (milled) 2Tbsp


cured4real?
Veteran Member


Date Joined Dec 2005
Total Posts : 1944
   Posted 11/14/2007 8:19 PM (GMT -7)   
Well, I'm feeling better today, though mornings still rough. It just seems like my diabetes like everything else is getting worse. I don't know why I'm going downhill so fast now this last year or so. Hopefully the steroids will put me right. It's been a long time coming.
Love, Marji
--Doctors are men who prescribe medicines of which they know little, to cure diseases of which they know less in human beings of whom they know nothing.--Voltaire (1694-1778)
Ills--Sjogrens-Lupus-like AI Disease, Hashis, Vitiligo, spinal stenosis/fusion with plate, salivary/lymphectomies, Diabetes, NAFLD, COPD, RLS, neuropathy, trigonitis, hystero, diffuse brain atrophy
Meds--Plaquenil, Evoxac, Metformin, Synthroid, HCTZ, Estradiol patch, Prosed, Klonopin, Soma, Ultram, Vicodin, Restasis, Albuterol,steroid injections, Protopic & Triamcinolone Acetonide ointments


okie
Veteran Member


Date Joined Dec 2006
Total Posts : 2818
   Posted 11/15/2007 1:46 AM (GMT -7)   
Hi Marji, Hey guess what I don't have diabetes! about time I could say at least I don't have somthing! Anyway I hope you are feeling better. I know you have been under an incredible amount of stress lately. Maybe you have been running on adrenalin since your son was gone and now that he came home your body just crashed? I don't know just throwing some stuff out there All I know for sure is that stress is not a good thing for even healthy people to have alot of. Let usknow how your doing with it.
hugs carol
God Bless
Lupus like symptoms, with pbc symptoms,but of course that is subject to change in a moments notice! End Stage COPD w/CHF, Cervical Cancer survivor.  Osteoporosis,osteoarthritis
Prednisone,Plaquanil800mg,vicodin 3x5mg,Evista60mg, Effexor 150mg, HCTZ25/Triamterene37.5mg,Xanax x3 
Only two defining forces have ever offered to die for you: 1. Jesus Christ 2. The American G. I
 
 
 


cured4real?
Veteran Member


Date Joined Dec 2005
Total Posts : 1944
   Posted 11/15/2007 12:35 PM (GMT -7)   
Great news, Carol! Diabetes is a real drag, you don't realize what crap your parents and grandparents put up with until you get it, then you have a whole new appreciation. Maybe stress, maybe from the hydrocodone I've been on, I don't know. Its so good to hear you are healthy there anyway. A pancreas is a horrible thing to lose! I'm about ready to give up my thyroid though, that definitely could be taken!
Love, Marji
--Doctors are men who prescribe medicines of which they know little, to cure diseases of which they know less in human beings of whom they know nothing.--Voltaire (1694-1778)
Ills--Sjogrens-Lupus-like AI Disease, Hashis, Vitiligo, spinal stenosis/fusion with plate, salivary/lymphectomies, Diabetes, NAFLD, COPD, RLS, neuropathy, trigonitis, hystero, diffuse brain atrophy
Meds--Plaquenil, Evoxac, Metformin, Synthroid, HCTZ, Estradiol patch, Prosed, Klonopin, Soma, Ultram, Vicodin, Restasis, Albuterol,steroid injections, Protopic & Triamcinolone Acetonide ointments

New Topic Post Reply Printable Version
Forum Information
Currently it is Sunday, December 04, 2016 1:25 PM (GMT -7)
There are a total of 2,732,658 posts in 301,041 threads.
View Active Threads


Who's Online
This forum has 151200 registered members. Please welcome our newest member, MartiG.
307 Guest(s), 11 Registered Member(s) are currently online.  Details
George_, scifigal2k, BnotAfraid, Lymepilot, Teamchris, MartiG, Mustard Seed, Annie88, Myself 09, Oranged, Lisa-Dionne


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer